# SDR SWAA2013071718316

- Difficulty date: June 21, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 50,470 hours, 29,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MOISTURE WEB IN AFT GALLEY CORRODED AT AFT PRESSURE BULKHEAD SEAL ATTACHMENT AREA BETWEEN RBL 27-RBL 40.  R&R WEB IAW DRAWING.
